Pet forum for dogs cats and humans - Pets.ca

Pet forum for dogs cats and humans - Pets.ca (http://www.pets.ca/forum/index.php)
-   Dog health - Ask members * If your pet is vomiting-bleeding-diarrhea etc. Vet time! (http://www.pets.ca/forum/forumdisplay.php?f=9)
-   -   Depo-medrol injections and bad reaction (http://www.pets.ca/forum/showthread.php?t=64224)

Elinedrow July 19th, 2009 01:11 AM

Depo-medrol injections and bad reaction
 
My 11 year old lab mix received a depo-medrol injection and seems to have had a very adverse reaction. She is confused, lethargic, will not eat or drink and has become unsteady on her feet. We returned to vet and she was given fluids, B12, regalin. After researching information about this medication I am concerned about long term side effects. If anyone has any info or thoughts I would appreciate hearing them. I miss her "labbiness".

sugarcatmom July 19th, 2009 04:23 PM

What was she given the Depo for? Maybe there's a way to treat the original condition instead of just the symptoms.

MadeleineI July 20th, 2009 03:00 AM

Seek out the services of a homeopath or holistic vet. We deal (effectively) with this all the time.


All times are GMT -5. The time now is 06:10 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2014, vBulletin Solutions, Inc.